# SDR CALA2015081100660

- Difficulty date: August 11, 2015
- Submitted: August 11, 2015
- Operation: Air carrier
- Aircraft: N76508
- Make and model: Boeing 737824
- Aircraft serial: 31639
- Aircraft time: 24,474 hours, 8,380 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Stiffener
- Part number: 182A5301
- Condition: Cracked
- Location: Lt Horiz Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB STATION 92.70 THERE IS A CRACK IN THE NR 2 VERTICAL STIFFENER TRANSITION RADIUS, LOWER SECTION.  ACCOMPLISHED REPAIR IAW SRM 55-10-09 & SRM 55-10-11 REPAIR 11.
